# SDR 95ZZZX1659

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 22831000001
- Condition: Dirty
- Location: Rt Mlg
- Component: Eram
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4175 - CREW SELECTED GEAR 'UP' DURING CLIMB-OUT, UNSAFE GEAR LIGHT REMAINED ILLUMINATED FOR BOTH LT AND RT MLG.  CREW SELECTED GEAR DOWN AND RETURNED TO THE FIELD.  PIT MAINTENANCE INSPECTED AIRCRAFT AND FOUND ICE AND SAND CONTAMINATION IN RT MLG UPLOCK ROLLER.  CLEANED AND LUBRICATED ROLLER, CONDUCTED TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
